Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ortho tri cyclen question

is it normal to have cramps half way through the pack? every time it happens i freak out that i have PID lol.... i know im crazy but humor me!

 
aliciatron

Asked by aliciatron at 8:31 PM on Mar. 25, 2009 in Health

Level 2 (6 Credits)
This question is closed.
Answers (11)
  • Wow, i thought i was the only one having probs with ortho TRI. i actually bleed half way thru the pack and i spot the whole rest of the month until its time to have my period. and i am sooo much more moody. so i am going to talk to my DR.
    tatmum

    Answer by tatmum at 10:17 PM on Mar. 25, 2009

  • what is that and what is PID LOL
    lonelymom911

    Answer by lonelymom911 at 8:34 PM on Mar. 25, 2009

  • ortho tri cyclen is a birth control pill and PID means pelvic inflammatory disease :p
    aliciatron

    Answer by aliciatron at 8:35 PM on Mar. 25, 2009

  • which is what.. where your pelvic swells?? because I didn't know there was such a thing and I myself have been worried if something is wrong with me because I started the nuvaring 2 weeks ago and i've been kinda cramping on and off.. eeeshhk LOL
    lonelymom911

    Answer by lonelymom911 at 8:37 PM on Mar. 25, 2009

  • lol oh no! i infected more people with my hypochondria hehe jk :>
    aliciatron

    Answer by aliciatron at 8:38 PM on Mar. 25, 2009

  • YES YOU HAVE!! I was already scared, now I'm SCARED. lol

    lonelymom911

    Answer by lonelymom911 at 8:40 PM on Mar. 25, 2009

  • i didnt get pains while i was on it-- i got pregnant though!!!
    armywife7885

    Answer by armywife7885 at 8:43 PM on Mar. 25, 2009

  • oh god i think i would rather have PID than be pregnant again >.< i am in no position to raise 2 babies!!!
    aliciatron

    Answer by aliciatron at 8:45 PM on Mar. 25, 2009

  • Did you just start Orthotricyclen? If yes, then I wouldn't worry about it...your body takes about three months to adjust to new pills (which included the nuvaring or any other hormone secreting device). In this time cramping and break through bleeding is not uncommon. If this is still occuring after three months then I would suggest talking to your health care provider about possible causes or switching the pills.

    If you haven't just started the pills and these mid cycle cramps are a new problem then I would seek the counsel of your health care provider for possible causes.
    Colleen801

    Answer by Colleen801 at 9:04 PM on Mar. 25, 2009

  • I took it for a while. I had severe allergic reactions to it. Reactions that aren't even listed AS reactions in their pamphlets. It took nearly a year for anyone to figure out what was wrong with me.

    Just keep an eye on your symptoms... even things you wouldn't think would be related to BC. You may decide to stop taking them.
    Laura1229

    Answer by Laura1229 at 9:07 PM on Mar. 25, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN